# SDR 20000829SH016

- Difficulty date: August 1, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N971H
- Make and model: Snias AS350BA
- Aircraft serial: 2955
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32030004
- Part serial: M1779
- Condition: Making Metal
- Location: Main
- Part time: 3,137 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE PILOT WAS FLYING ON TOUR FLIGHT, NOTICED MAIN GEARBOX CHIP LIGHT ILLUMINATED.  PILOT MADE PRECAUTIONARY LANDING.  INSPECTED MAIN GEARBOX CHIP PLUG, FOUND A SMALL METAL FLAKE.  CLEANED CHIP PLUG AND PERFORMED OPERATIONAL CHECK, FUNCTIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  AIRCRAFT TT:  6,706.2 HOURS.  (X)
